# SDR AUS20011097

- Difficulty date: October 16, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 45,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFT PRESSURE BULKHEAD FRAME CHORD CRACKED AT BOLT HOLE 11R. CRACK LENGTH 19.05MM (0.75IN).
